# SDR AALA201806229019

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 13,424 hours, 4,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER EMERGENCY OPERATION CYLINDER LOW PRESSURE. MAINTENANCE SERVICED 4R DOOR DAMPER EMERGENCY OPERATION CYLINDER TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
